On the number of critical submanifolds of a function on a manifold

Authors

  • O. P. Bondar'

Abstract

We consider differentiable functions on a manifold such that the set of their critical points is a disconnected union of smooth submanifolds. A topological characteristic of the manifold is introduced; in terms of this characteristic, we estimate the least possible number of critical submanifolds of these functions.

Published

25.12.1993

Issue

Section

Short communications

How to Cite

Bondar', O. P. “On the Number of Critical Submanifolds of a Function on a Manifold”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 12, Dec. 1993, pp. 1702–1705, https://umj.imath.kiev.ua/index.php/umj/article/view/5979.